# SDR UIEA2025011600077

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: None
- Location: Nlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTAMINATED EWIS WITH CIC OF NOSE LANDING GEAR WHEEL WELL. ( NOSE LANDING GEAR WHEEL WELL EWIS WAS CLEANED IAW SWPM 20-10-04 REV 87. NO FURTHER DEFECTS NOTED )
